I took 10 mg at bedtime last night. Four hours later I was in agony. My left leg was cramped from toes to hip. My right foot and calf were cramping. I thought I was going to have to go the emergency room. Drank some tonic water which helped but woke up two hours later with the same pain. Took 600 mg ibuprofen and that finally took care of it. Wow.
Cyclobenzaprine - Has anyone gotten severe leg cramps after taking 10 mg of this med?
Question posted by MamaKan on 17 Jan 2014
Last updated on 26 October 2018
I have been on the medication for 6 weeks. I have had severe leg cramps for 5 weeks. Had no idea it was the meds. Nothing else in my routine has changed. It’s so bad, I have woken my husband up 5 nights in a row trying to get out of bed. Walking helps, but it can still take 30 minutes to get rid of the cramps. It always starts in the calf. I’ve had them move down to my toes and around my ankle. Good to know I’m not crazy. Done with this medication now.
I took .5 mg of Flexeril for the last 10 years and it just now started causing me cramps at night I took one in the morning one at night I quit taking the one at night in my legs quick cramping but I need to find something new I was taking flexor all because of my bad neck and now my neck is starting to bother me due to the fact I don’t take it at night now so now I don’t know what to do is there another muscle relaxer that could replace the Flexeril
Yes I have. I mean some wake you up at night screaming leg cramps. Bout 3 to 4 hours after taking also. But dummy me, took more thinking the first dose wore off. Then I really was in pain!!
I just had the exact experience.Bad experience with calf cramps... after taking same medication... I thought it was very strange..thank you for this question I know this is not a answer but
you helped me .
I am no doctor, but I can tell you from lots of experience, every single time I take Flexeril, I get terrible leg cramps. I don't know why but I experience this like you do.
Does this med cause shakes. I was taken off it for this reason
That is a very peculiar side effect from a muscle relaxer. I'm sorry you had to go thru that. Obviously its not the one for you.
- Cyclobenzaprine uses and safety info
- Cyclobenzaprine information for Healthcare Professionals (includes dosage details)
- Side effects of Cyclobenzaprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.